Bernard Lidický


Google Scholar
ORCID 0000-0001-8612-3594

Papers submitted to journals and conferences

  1. J. Balogh, F. Clemen, M. Lavrov, B. Lidický, F. Pfender:
    Making Kr+1-Free Graphs r-partite submitted. (2019) arXiv

  2. A. Blumenthal, B. Lidický, Y. Pehova, F. Pfender, O. Pikhurko, J. Volec:
    Sharp bounds for decomposing graphs into edges and triangles submitted. (2019) arXiv slides

  3. Z. Dvořák, B. Lidický:
    Coloring count cones of planar graphs, submitted. (2019) arXiv program slides

  4. A. Blumenthal, B. Lidický, R. Martin, S. Norin, F. Pfender, J. Volec:
    Counterexamples to a conjecture of Harris on Hall ratio, submitted. (2018) arXiv

  5. I. Choi, B. Lidický, F. Pfender:
    Inducibility of directed paths, submitted. (2018) arXiv program

  6. B. Lidický, F. Pfender:
    Semidefinite Programming and Ramsey Numbers, submitted. (2017) arXiv slides

Papers in refereed journals

  1. M. Dairyko, M. Ferrara, B. Lidický, R. R. Martin, F. Pfender, A. J. Uzzell
    Ore and Chvátal-type Degree Conditions for Bootstrap Percolation from Small Sets, Accepted to J. of Graph Theory. arXiv doi

  2. P. Bennett, A. Dudek, B. Lidický, O. Pikhurko:
    Minimizing the number of 5-cycles in graphs with given edge-density, Accepted Combinatorics, Probability and Computing. arXiv doi

  3. J. Balogh, B. Lidický, G. Salazar:
    Closing in on Hill’s conjecture, SIAM J. Discrete Math., 33 (2019), 1261–1276. arXiv doi program

  4. B. Lidický, K. Messerschmidt, R. Škrekovski:
    Facial unique-maximum colorings of plane graphs with restriction on big vertices, Discrete Math. 342 (2019) 2612-2617. arXiv doi

  5. M. Bucic, B. Lidický, J. Long, A. Zsolt Wagner:
    Partition problems in high dimensional boxes, Journal of Comb. Theory A. 166 (2019) 315-336 arXiv doi

  6. M. Axenovich, J. Goldwasser, B. Lidický, R. Martin, D. Offner, J. Talbot, M. Young:
    Polychromatic Colorings on the Integers, Integers. 19 (2019) A18 arXiv

  7. D. Král', B. Lidický, T. L. Martins, Y. Pehova:
    Decomposing graphs into edges and triangles, Combinatorics, Probability and Computing. 28 (2019) 465-472. arXiv doi program older long version slides

  8. Z. Dvořák, B. Lidický:
    Fine structure of 4-critical triangle-free graphs I. Planar graphs with two triangles and 3-colorability of chains, SIAM J. Discrete Math. 32 (2018), 1775-1805. arXiv doi slides

  9. P. DeOrsey J. Diemunsch, M. Ferrara, N. Graber, S. G. Hartke, S. Jahanbekam, B. Lidický, L. Nelsen, D. Stolee, E. Sullivan:
    On the Strong Chromatic Index of Sparse Graphs, Electronic Journal of Combinatorics. 25-3 (2018) P18 arXiv pdf

  10. J. Goldwasser, B. Lidický, R. Martin, D. Offner, J. Talbot, M. Young:
    Polychromatic Colorings on the Hypercube, Journal of Combinatorics, 9 (2018) 631-657. arXiv

  11. B. Lidický, F. Pfender:
    Pentagons in triangle-free graphs, European J. of Combinatorics. 74 (2018), 85–89. arXiv doi program

  12. M. Kim, B. Lidický, T. Masařík, F. Pfender:
    Notes on complexity of packing coloring, Information Processing Letters 137 (2018), 6-10. arXiv doi

  13. Z. Dvořák, B. Lidický:
    Fine structure of 4-critical triangle-free graphs III. General surfaces, SIAM J. Discrete Math. 32 (2018), 94-105. arXiv doi slides

  14. B. Lidický, K. Messerschmidt, R. Škrekovski:
    A counterexample to a conjecture on facial unique-maximal colorings Discrete Applied Math. 237 (2018), 123-125. arXiv doi slides

  15. V. Andova, B. Lidický, B. Lužar, R. Škrekovski:
    On facial unique-maximum (edge-)coloring, Discrete Applied Math. 237 (2018), 26-32. arXiv doi slides

  16. M. Axenovich, J. Goldwasser, R. Hansesn, B. Lidický, R. Martin, D. Offner, J. Talbot, M. Young:
    Polychromatic colorings of complete graphs with respect to 1-,2-factors and Hamiltonian cycles, J. of Graph Theory 87 (2018) 660--671. arXiv doi slides

  17. I. Choi, J. Ekstein, P. Holub, B. Lidický
    3-coloring triangle-free planar graphs with a precolored 9-cycle European J. of Combinatorics 68, (2018) 38-65. arXiv doi
    conference version at IWOCA 2014. doi - IWOCA slides

  18. J. Kynčl, B. Lidický, T. Vyskočil:
    Irreversible 2-conversion set in graphs of bounded degree Discrete Mathematics & Theoretical Computer Science 19 (2017) arXiv journal
    preliminary version KAM-DIMATIA Series 933 (2009)

  19. J. Balogh, P. Hu, B. Lidický, F. Pfender, J. Volec, M. Young:
    Rainbow triangles in three-colored graphs Journal of Comb. Theory B. 126 (2017), 83-113. arXiv slides doi

  20. Z. Dvořák, B. Lidický, B. Mohar:
    5-choosability of graphs with crossings far apart, Journal of Comb. Theory B 123, (2017), 54–96. arXiv slides doi

  21. Z. Dvořák, B. Lidický, B. Mohar, L. Postle:
    5-list-coloring planar graphs with distant precolored vertices, Journal of Comb. Theory B 122 (2017), 311–352. arXiv doi

  22. B. Brimkov, J. Edmond, R. Lazar, B. Lidický, K. Messerschmidt, S. Walker
    Injective choosability of subcubic planar graphs with girth 6, Discrete Math. 340 (2017), 2538-2549. arXiv (with program) doi

  23. Z. Berikkyzy, C. Cox, M. Dairyko, K. Hogenson, M. Kumbhat, B. Lidický, K. Messerschmidt, K. Moss, K. Nowak, K. F. Palmowski, D. Stolee:
    (4,2)-choosability of planar graphs with forbidden structures, Graphs and Combinatorics, 33 (2017), 751--787. arXiv doi

  24. Z. Dvořák, B. Lidický:
    Fine structure of 4-critical triangle-free graphs II. Planar triangle-free graphs with two precolored 4-cycles, SIAM J. Discrete Math. 31 (2017), 865--874. arXiv slides doi

  25. E. Gethner, L. Hogben, B. Lidický, F. Pfender, A. Ruiz, M. Young:
    Crossing numbers of complete tripartite and balanced complete multipartite graphs, J. of Graph Theory 84 (2017), 552-565 arXiv doi

  26. F. Cicalese, B. Keszegh, B. Lidický, D. Pálvölgyi, T. Valla
    On the Tree Search Problem with Non-uniform Costs Theoretical Computer Science 647 (2016), 22–32 doi
    Also in WG 2015, Lecture Notes in Computer Science 9224 (2016), 90-102. doi arXiv slides

  27. J. Balogh, M. Delcourt, B. Lidický, C. Palmer:
    Rainbow copies of C4 in edge-colored hypercubes, Discrete Applied Math. 210 (2016), 35–37 doi

  28. J. Balogh, P. Hu, B. Lidický, F. Pfender:
    Maximum density of induced 5-cycle is achieved by an iterated blow-up of 5-cycle European J. of Combinatorics 52 (2016), 47-58 doi arXiv Ancillary files

  29. I. Choi, B. Lidický, D. Stolee:
    On Choosability with Separation of Planar Graphs with Forbidden Cycles J. of Graph Theory 81 (2016), 283-306 doi arXiv

  30. J. Balogh, P. Hu, B. Lidický, O. Pikhurko, B. Udvari, J. Volec:
    Minimum number of monotone subsequences of length 4 in permutations, Combinatorics, Probability and Computing 24 (2015), 658-679 doi arXiv slides

  31. Z. Dvořák, B. Lidický:
    3-coloring triangle-free planar graphs with a precolored 8-cycle, J. of Graph Theory 80 (2015), 98–111 doi arXiv slides

  32. H.A. Kierstead, B. Lidický:
    On choosability with separation of planar graphs with lists of different sizes Discrete Math. 338 (2015), 1779-1783 doi arXiv

  33. O.V. Borodin, Z. Dvořák, A.V. Kostochka, B. Lidický, M. Yancey:
    Planar 4-critical graphs with four triangles, European J. of Combinatorics 41 (2014), 138-151 doi arXiv slides

  34. Z. Dvořák, B. Lidický:
    4-critical graphs on surfaces without contractible (≤4)-cycles, SIAM J. Discrete Math. 28(1) (2014), 521–552 dio arXiv slides

  35. O.V. Borodin, A.V. Kostochka, B. Lidický, M. Yancey:
    Short proofs of coloring theorems on planar graphs, European J. of Combinatorics 36 (2014), 314–321 doi arXiv slides

  36. J. Balogh, P. Hu, B. Lidický, H. Liu:
    Upper bounds on the size of 4- and 6-cycle-free subgraphs of the hypercube, European Journal of Combinatorics, 35 (2014), 75–85 doi arXiv slides

  37. B. Lidický, H. Liu, C. Palmer:
    On the Turán number of forests, Electronic Journal of Combinatorics, 20-2 (2013) P62 arXiv

  38. S. Har-Peled, B. Lidický:
    Peeling the Grid, SIAM J. Discrete Math. 27-2 (2013), 650-655 doi arXiv

  39. V. Jelínek, E. Jelínková, J. Kratochvíl, B. Lidický, M. Tesař, T. Vyskočil:
    The Planar Slope Number of Planar Partial 3-Trees of Bounded Degree, Graphs and Combinatorics 29-4 (2013), 981-1005. doi arXiv
    Also at: Graph Drawing 2009, LNCS 5849 (2010), 304-314. doi PDF slides

  40. P. Golovach, B. Lidický, B. Martin, D. Paulusma:
    Finding vertex-surjective graph homomorphisms, Acta Informatica 49 (2012) 381-394. arXiv dio
    Also at: CSR 2012, Lecture Notes in Computer Science 7353 (2012), 160-171. doi PDF

  41. Z. Dvořák, B. Lidický, R. Škrekovski:
    Bipartizing fullerenes, European J. of Combinatorics 33 (2012), 1286–1293. arXiv dio slides

  42. J. Fiala, P. Golovach, J. Kratochvíl, B. Lidický, D. Paulusma:
    Distance Three Labelings of Trees, Discrete Applied Math. 160 (2012), 764-779. preprint doi
    Also includes: P. Golovach, B. Lidický, D. Paulusma:
    L(2,1,1)-labeling is NP-complete for trees, LNCS 6108 (2010), 211-221. TAMC 2010 doi slides

  43. J. Ekstein, P. Holub, B. Lidický:
    Packing Chromatic Number of Distance Graphs, Discrete Applied Math. 160 (2012), 518-524. arXiv sources doi

  44. J. Fiala, M. Kaminski, B. Lidický, D. Paulusma:
    The k-in-a-path problem for claw-free graphs, Algorithmica 62 (2012), 499-519. dio
    Also in: Proceedings of the 27th International Symposium on Theoretical Aspects of Computer Science,
    LIPIcs 5 (2010), 371-382. STACS 2010 arXiv doi slides

  45. Z. Dvořák, B. Lidický, R. Škrekovski:
    Graphs with two crossings are 5-choosable, SIAM J. on Discrete Math. 25 (2011), 1746-1753. arXiv doi slides

  46. R. Erman, F. Havet, B. Lidický, O. Pangrác:
    5-colouring graphs with 4 crossings, SIAM J. on Discrete Math. 25 (2011), 401-422. preprint doi slides

  47. Z. Dvořák, B. Lidický, R. Škrekovski:
    Randic index and the diameter of a graph, European Journal of Combinatorics 32 (2011), 434-442. preprint doi

  48. Z. Dvořák, B. Lidický, R. Škrekovski:
    3-choosability of triangle-free planar graphs with constraint on 4-cycles, SIAM J. on Discrete Math. 24 (2010), 934-945. preprint doi slides

  49. T. Kaiser, D. Král', B. Lidický, P. Nejedlý, R. Šámal:
    Short cycle covers of graphs with minimum degree three, SIAM J. Discrete Math. 24 (2010), 330-355 arXiv doi slides

  50. Z. Dvořák, B. Lidický, R. Škrekovski:
    On 3-choosability of plane graphs without 3-,7- and 8- cycles, Discrete Math. 309 (2009), 5899-5904 preprint doi slides

  51. K. Kawarabayashi, D. Král, J. Kynčl, B. Lidický:
    6-critical graphs on the Klein bottle, SIAM J. on Discrete Math. 23 (2009), 372-383, preprint, sources doi

  52. B. Lidický:
    On 3-choosability of plane graphs having no 3-, 6-, 7- and 8-cycles, Australasian Journal of Combinatorics 44 (2009), 77-86, preprint slides

  53. J. Fiala, S. Klavžar, B. Lidický:
    The packing chromatic number of infinite product graphs, European Journal of Combinatorics 30 (2009), 1101-1113 preprint doi slides

Papers in refereed conference proceedings only (no journal version)

  1. Z. Dvořák, B. Lidický:
    Independent sets near the lower bound in bounded degree graphs, LIPIcs 66, STACS 2017. arXiv doi slides

  2. D. Nikovski, B. Lidický, W. Zhang, K. Kataoka, K. Yoshimoto:
    Markov decision processes for train run curve optimization IEEE ESARS 2012 (Electircal System for Aircraft, Railway and Ship Propulsion) doi

  3. O. Bílka, B. Lidický, M. Tesař:
    Locally injective homomorphism to the simple Weight graphs LNCS 6648 (2011), 471-482. TAMC 2011 doi slides

  4. B. Lidický, M. Tesař:
    Complexity of locally injective homomorphism to the Theta graphs, LNCS 6460 (2011), 326-336. IWOCA 2010 doi

  5. A. Maitos, F. Jordán, B. Lidický, K. Kabele, P. Strachan
    Coupling building simulation with a hardware real-time controller Simulace budov a techniky prostředí 2010, CVUT (2010), 115-120.

  6. V. Jelínek, E. Jelínková, J. Kratochvíl, B. Lidický:
    Clustered Planarity: Embedded Clustered Graphs with Two-Component Clusters, LNCS 5417 (2009), 121-132. Graph Drawing 2008 doi

Papers in conference proceedings

  1. N. Chenette, L. Postle, N. Streib, R. Thomas, C. Yerger, K. Kawarabayashi, D. Král', J. Kynčl, B. Lidický:
    Six-Critical Graphs on the Klein Bottle, Electronic Notes in Discrete Mathematics 31 (2008), 235-240. Topological and Geometric Graph Theory 2008 doi

Other manuscripts

  1. D. Nikovsky, B. Lidický:
  2. F. Havet, B. Lidický:
    Splitting a tournament into two subtournaments with given minimum outdegree (2014) Some overlap with other paper
  3. B. Lidický:
    Theis (2011)
  4. J. Ekstein, J. Fiala, P. Holub, B. Lidický:
    The packing chromatic number of the square lattice is at least 12 arXiv sources (2010)
  5. P. Kolman, B. Lidický, J.-S. Sereni:
    On Minimum Fair Odd Cycle Transversal KAM-DIMATIA Series 956 (2010)
  6. i

Slides (including all the mistkes)